MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 75 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, swelling, stiffness, tissue damage, osteolysis, and synovitis.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
No concomitants available.
 
Additional Manufacturer Narrative
New information: a2, a3, b5, d4 -catalog, serial, exp date, udi, g4- 510k, h4 corrected information: d4 - catalog #.
 
Event or Problem Description
Revision surgery operative notes were provided.Pre-op and post op diagnoses indicated periprosthetic osteolysis of internal prosthetic left knee joint.Patient was seen by their surgeon in the office with a failed left total knee replacement refractory to conservative management.Imaging was consistent with failed left knee arthroplasty.Description of procedure: a thorough synovectomy was performed and cultures were sent.The patella was dislocated and the knee was flexed.At this point we began removal of our implants.Using a combination of a small saw and osteotomes, the femoral implant was removed with minimal bone loss.Our attention was then turned to the tibia.Once again, using the small saw and osteotomes, the tibia was removed with minimal bone loss.The patient was revised to a competitor¿s devices with no complications.The patient was transferred to the recovery room in stable condition.No additional information is available.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19472203
Report Number1038671-2024-01769
Device Sequence Number11654093
Product Code JWH
UDI-Device Identifier10885862001894
UDI-Public10885862001894
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Catalogue Number02-012-35-4011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale